Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hair loss, Samara / Dinah

Posted by samara on October 24, 2002, at 8:31:00

In reply to Re: Hair loss, Samara / Dinah, posted by Tab▀itha on October 24, 2002, at 3:20:55

> Samara, I've never heard of permanent hair loss from meds. It will come back if you stop the med, or even sometimes if you keep taking it. Mine falls out and grows back all the time, so I've always got a head full of those little tendrils. Overall my hair looks more frizzy than before. Someone else here posted about the same effect.
>
> Dinah, I think 3 months isn't necessarily long enough to get over the med hair loss. The effect is delayed about 3 months from when your follicles get the shock to when it falls out, so it could still be falling from the effexor. I'm glad you posted anyway, b/c I also lost huge handfuls on effexor, and my pdoc was skeptical since it's listed as a side effect for only like 1/1000 people (yeah right). I posted an adverse reaction report on effexor at the FDA site, that helped a little.

Thanks dinah and tabitha for info and encouragement. Maybe I'm being paranoid but the incidence of certain side effects seems higher than that reported by manufacturers. I wonder if studies are ongoing or if they are relying on old data.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:samara thread:9287
URL: http://www.dr-bob.org/babble/20021019/msgs/124990.html